# SDR AALA202507135163

- Difficulty date: July 10, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 25,468 hours, 10,996 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D DOOR HARD TO OPEN AND CLOSE AND LOCK.  ADJUSTED LAVATORY-D DOOR. PER AMM 25-40-14. OPERATIONAL CHECK GOOD.
